RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2019, Volume 15, 051, 23 pages (Mi sigma1487)  

De Rham 2-Cohomology of Real Flag Manifolds

Viviana del Barcoab, Luiz Antonio Barrera San Martina

a IMECC-UNICAMP, Campinas, Brazil
b UNR-CONICET, Rosario, Argentina

Abstract: Let $\mathbb{F}_{\Theta }=G/P_{\Theta }$ be a flag manifold associated to a non-compact real simple Lie group $G$ and the parabolic subgroup $P_{\Theta }$. This is a closed subgroup of $G$ determined by a subset $\Theta $ of simple restricted roots of $\mathfrak{g}=\operatorname{Lie}(G)$. This paper computes the second de Rham cohomology group of $\mathbb{F}_\Theta$. We prove that it is zero in general, with some rare exceptions. When it is non-zero, we give a basis of $H^2(\mathbb{F}_\Theta,\mathbb{R})$ through the Weil construction of closed 2-forms as characteristic forms of principal fiber bundles. The starting point is the computation of the second homology group of $\mathbb{F}_{\Theta }$ with coefficients in a ring $R$.

Keywords: flag manifold, cellular homology, Schubert cell, de Rham cohomology, characteristic classes.

Funding Agency Grant Number
Fundação de Amparo à Pesquisa do Estado de São Paulo 2015/23896-5
2017/13725-4
2012/18780-0
National Council for Scientific and Technological Development (CNPq) 476024/2012-9
V. del Barco supported by FAPESP grants 2015/23896-5 and 2017/13725-4. L.A.B. San Martin supported by CNPq grant 476024/2012-9 and FAPESP grant 2012/18780-0.


DOI: https://doi.org/10.3842/SIGMA.2019.051

Full text: PDF file (515 kB)
Full text: https://www.imath.kiev.ua/~sigma/2019/051/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1811.07854
MSC: 57T15, 14M15
Received: January 8, 2019; in final form June 25, 2019; Published online July 5, 2019
Language:

Citation: Viviana del Barco, Luiz Antonio Barrera San Martin, “De Rham 2-Cohomology of Real Flag Manifolds”, SIGMA, 15 (2019), 051, 23 pp.

Citation in format AMSBIB
\Bibitem{DelSan19}
\by Viviana~del Barco, Luiz Antonio Barrera~San Martin
\paper De Rham 2-Cohomology of Real Flag Manifolds
\jour SIGMA
\yr 2019
\vol 15
\papernumber 051
\totalpages 23
\mathnet{http://mi.mathnet.ru/sigma1487}
\crossref{https://doi.org/10.3842/SIGMA.2019.051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000474630200001}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1487
  • http://mi.mathnet.ru/eng/sigma/v15/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:12
    Full text:4
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019